U.S. doctors online nowAsk doctors free
A 32-year-old member asked:

I take a tablet called tenormin (atenolol).is it safe?

1 doctor answer1 doctor weighed in
Dr. Danny Proffitt
Family Medicine 43 years experience
Yes: Properly prescribed and in the right settings and conditions, this is a very safe and effective medication. It has many uses. As with all medications, there are side effects and some will have unusual and "idiosyncratic" reactions to the medication. If you have concerns, speak openly and frankly with your prescribing doctor or discuss with a pharmacist/pharm. D.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 27-year-old male asked:
1 doctor answer1 doctor weighed in
A 27-year-old male asked:
1 doctor answer1 doctor weighed in
A female asked:
1 doctor answer1 doctor weighed in
A 29-year-old female asked:
2 doctor answers3 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Feb 13, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.